Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 166, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 20, 2014, 11:29 AM CDT for Greeley County, Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2014, 11:29 AM CDT (16:29 UTC)
- Expired
- Jun 20, 2014, 12:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Greeley County, NE
The radar
The Grand Island radar (KUEX), 143 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 11:47 AM CDT | HAIL 0.88 | 2 S Spalding, NE | DIME TO NICKLE SIZED HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 4.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2428 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
342
WUUS53 KGID 201629
SVRGID
NEC077-201700-
/O.NEW.KGID.SV.W.0166.140620T1629Z-140620T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1129 AM CDT FRI JUN 20 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GREELEY COUNTY IN CENTRAL NEBRASKA...
* UNTIL 1200 PM CDT
* AT 1129 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREELEY
CENTER...OR 17 MILES EAST OF ORD...MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
GREELEY...SPALDING AND GREELEY CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4148 9829 4149 9866 4165 9871 4166 9870
4174 9840 4174 9829
TIME...MOT...LOC 1629Z 258DEG 30KT 4160 9858
HAIL...1.50IN
WIND...<50MPH
$$
EDDYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:42 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 20, 9:42 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 942 AM CDT FRI JUN 20 2014 .UPDATE... ISSUED AT 940 AM CDT FRI JUN 20 2014 STILL TRYING TO GET A BETTER HANDLE ON CONVECTIVE/SEVERE WEATHER CHANCES TODAY INTO TONIGHT...BUT WANT TO EMPHASIZE THAT DESPITE THE LACK OF A FORMAL STORM PREDICTION CENTER DAY 1 SLIGHT RISK AREA...THEIR OUTLOOK IS CARRYING 5 PERCENT SEVERE PROBABILITIES FOR THE ENTIRE CWA FOR THIS AFTERNOON-TONIGHT...AND THUS THE RISK OF AT LEAST A FEW SEVERE STORMS IS MOST DEFINITELY NOT ZERO. AS SUSPECTED AS A SLIM POSSIBILITY IN YESTERDAY AFTERNOONS DISCUSSION...VERY ISOLATED THUNDERSTORM ACTIVITY DID IN FACT DEVELOP THIS MORNING IN/NEAR THE DAWSON COUNTY AREA...AND ARE NOW SEEING ANOTHER ROUND OF NON-SEVERE CONVECTION FLARING UP JUST BARELY OUTSIDE THE CWA IN CUSTER COUNTY...WHICH COULD TRACK EASTWARD INTO PORTIONS OF OUR CWA MAINLY NEAR/NORTH OF NEB HIGHWAY 92 OVER THE NEXT FEW HOURS. THIS SOMEWHAT ELEVATED MORNING CONVECTION IS ESSENTIALLY TIED TO THE LEADING EDGE OF MOISTURE RETURN/THETA-E ADVECTION IN THE 850-700 MILLIBAR LAYER AS INSTABILITY HAS RAPIDLY RETURNED NORTHWARD SINCE LAST NIGHT. ABOUT ALL THAT CAN BE SAID WITH MUCH CONFIDENCE AT THIS POINT FOR TODAY-TONIGHT IS: - THE MAJORITY OF THE CWA SHOULD REMAIN STORM-FREE THROUGH AT LEAST MID-LATE AFTERNOON...WITH THE BEST CHANCES BEFORE THEN MAINLY CONFINED TO ROUGHLY THE NORTHWEST 1/3 OF THE AREA...OR ROUGHLY NORTH OF A LEXINGTON-FULLERTON LINE. ALTHOUGH THE RISK OF SEVERE STORMS SHOULD REMAIN FAIRLY SMALL THROUGH EARLY-MID AFTERNOON...AN ISOLATED MARGINALLY SEVERE STORM WITH LARGE HAIL JUST CANNOT BE COMPLETELY RULED OUT IN THIS ENVIRONMENT. - FROM MID-LATE AFTERNOON INTO THIS EVENING/TONIGHT...THUNDERSTORM CHANCES SHOULD GRADUALLY EXPAND TO INCLUDE MORE OF THE CWA...ESPECIALLY NEBRASKA ZONES...AND ALTHOUGH CONFIDENCE IN STORM COVERAGE IS NOT HIGH ENOUGH YET TO BOOST POPS IN ANY GIVEN AREA ABOVE THE 30 RANGE...COULD CERTAINLY SEE A DECENT CLUSTER OF STRONG TO POTENTIALLY SEVERE MAINLY MULTICELL STORMS AFFECT PARTS OF THE AREA ESPECIALLY DURING PARTS OF THE 3PM-MIDNIGHT TIME FRAME AS MORE SURFACE-BASED CONVECTION DEVELOPS ALONG FAIRLY SUBTLE BOUNDARIES...WHICH MOST LIKELY FOR OUR CONCERNS WILL BE A GENERALLY NORTH-SOUTH TROUGH AXIS SETTING UP WITHIN/NEAR THE WESTERN CWA TO THE NORTH OF A WEAK LOW PRESSURE AXIS GENERALLY CENTERED OVER THE NEB/KS BORDER AREA. ALTHOUGH INSTABILITY WILL BE MORE THAN SUFFICIENT FOR SEVERE WITH MIXED-LAYER CAPE PROGGED TO ROUGHLY AROUND 2000 J/KG MODEL RANGE DEPENDING ON THE MODEL...DEEP LAYER SHEAR SHOULD BE SOMEWHAT OF A LIMITING FACTOR FOR A MORE ROBUST SEVERE THREAT...ONLY AVERAGING IN THE 20-30KT RANGE. UPDATE ISSUED AT 541 AM CDT FRI JUN 20 2014 ACCOUNTED FOR THE SUNRISE SURPRISE THUNDERSHOWERS THAT AFFECTED CENTRAL AND WESTERN AREAS OF THE CWA...PROBABLY DUE TO A LOW- AMPLITUDE PERTURBATION WITHIN ZONAL FLOW. THESE THUNDERSHOWERS SHOULD NOT MAKE IT PAST MID-MORNING AS THERE WILL BE LITTLE SUPPORT BY THEN. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 415 AM CDT FRI JUN 20 2014 UPPER LEVEL FLOW IS NEARLY ZONAL AND WEAK FOR THE SHORT TERM. TODAY SHOULD BE DRY FOR MOST OF THE DAY...BUT MODELS INDICATE THAT A LOW- AMPLITUDE RIPPLE OF ENERGY WILL ARRIVE BY LATE AFTERNOON INTO THE EVENING. BULK SHEAR MAGNITUDE WILL BE LOW...NOT TOPPING 25 KTS IN THE 6KM AND BELOW LAYER. HOWEVER...THERE IS POTENTIAL FOR QUITE A BIT OF INSTABILITY WITH PLENTY OF SUNSHINE. CAPE WILL MORE THAN LIKELY BE GREATER THAN 3000 J/KG. IF STORMS FIRE UP IN THE AFTERNOON...THEN STRONG TO SEVERE THUNDERSTORMS COULD EASILY DEVELOP. SINCE STORMS WOULD BE HIGHLY DEPENDENT ON INSTABILITY...THE LATER ANY STORMS DEVELOP...THE LESS CHANCE OF SEVERE WEATHER. THIS DEPENDS ON WHEN ANY CAP MAY BREAK...AND IF THERE IS A DECENT FOCUS FOR ACTIVITY TO DEVELOP. FOR NOW...MODELS ARE NOT IN THE BEST AGREEMENT IN WHEN THERE COULD BE DEVELOPMENT. THIS APPEARS TO BE A SITUATION WHERE COVERAGE OF ANY STORMS MAY BE LIMITED...SO THE MENTION OF A FEW STRONG TO SEVERE STORMS SEEMS SUFFICIENT. A DEVELOPING LOW-LEVEL JET COULD KEEP STORMS GOING FOR AWHILE BEFORE THE ANY STORMS HEAD EAST. ONLY MINOR CHANGES TO TEMPERATURES WERE MADE. IT APPEARS THAT MOST OF ANY PRECIPITATION WILL BE OVER BEFORE THE OVERNIGHT HOURS AS THE DISTURBANCE MOVES OFF TO THE EAST. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 415 AM CDT FRI JUN 20 2014 PRIMARY FORECAST CONCERN THROUGH THE LONG TERM PERIOD LIES WITH THUNDERSTORM CHANCES. THE START OF THE LONG TERM PERIOD HAS MODELS IN PRETTY GOOD AGREEMENT WITH THE OVERALL UPPER LEVEL PATTERN...WITH LOW AMPLITUDE/ZONAL FLOW IN PLACE OVER THE PLAINS AS BROAD HIGH PRESSURE EXTENDS ACROSS THE SRN CONUS AND LOW PRESSURE SPINS OVER CENTRAL CANADA. THE UPCOMING WEEKEND LOOKS TO CONTINUE THE ACTIVE PATTERN...WITH THUNDERSTORM CHANCES BOTH DAYS. DECIDED TO DRY OUT THE MORNING HOURS ON SATURDAY...WITH THE DISTURBANCE FROM THE NIGHT BEFORE EXPECTED TO BE MOVING OFF TO THE EAST. THE NEXT DISTURBANCE WILL EVENTUALLY BE EMERGING OUT OF THE ROCKIES...WITH SOME UNCERTAINTY WITH THE TIMING OF PRECIP CHANCES. DID KEEP SOME SLIGHT CHANCE POPS IN THE FORECAST...BUT CONFIDENCE IN THERE BEING ANYTHING BEFORE 00Z IS NOT HIGH. MANY OF THE MODELS SHOW ACTIVITY DEVELOPING ALONG THE HIGH PLAINS DURING THE AFTERNOON HOURS...SLIDING EAST THROUGH THE REGION THAT EVENING/OVERNIGHT...AIDED BY CONVERGENCE ALONG THE NOSE OF AN INCREASED LLJ. BUT A FEW MODELS TRY TO DEVELOP SOME ISOLATED ACTIVITY DURING THE AFTERNOON ALONG A WEAK WARM FRONT EXTENDING E/NE NEAR THE STATE LINE FROM SFC OVER WRN KS...SO WASNT CONFIDENT IN REMOVING POPS COMPLETELY FROM THE AFTERNOON. THE BETTER CHANCES/POPS REMAIN IN THE 00-12Z OVERNIGHT PERIOD. WILL HOW UPCOMING MODEL RUNS TREND. EXPECT THAT THERE WILL BE ANOTHER BREAK IN THE ACTIVITY SUNDAY MORNING AS THIS LATEST DISTURBANCE PUSHES EAST OUT OF THE REGION...BUT ONCE AGAIN PRECIP CHANCES WILL BE ON THE INCREASE DURING THE AFTERNOON HOURS. MODELS SHOWING A STRONGER UPPER LEVEL SHORTWAVE TROUGH SWINGING OUT OF THE NRN/CENTRAL ROCKIES...WITH AN ACCOMPANYING STRONGER SFC COLD FRONT...WITH MODELS TIMING SHOWING THE POTENTIAL OF THE BOUNDARY MOVING INTO WRN PORTIONS OF THE CWA BY MID/LATE AFTERNOON. LIKELY POPS REMAIN IN THE FORECAST DURING THE EVENING/OVERNIGHT PERIOD WITH THE PASSAGE OF THE DISTURBANCE AND SFC FRONT. WHILE MODELS ARE IN GOOD AGREEMENT SHOWING MODEST/GOOD VALUES OF INSTABILITY DEVELOPING ACROSS THE AREA THIS WEEKEND...THEY ALSO SHOW THAT OVERALL DEEP LAYER SHEAR NOT BEING THE HIGHEST...GENERALLY IN THE 20-35KT RANGE. STILL LOOKING AT THE POTENTIAL FOR AT LEAST SOME STRONG/SEVERE THUNDERSTORMS WITH BOTH DISTURBANCES...WITH HAIL/WINDS THE PRIMARY CONCERNS. LOOKING AHEAD TO THE UPCOMING WORK WEEK...NOT A LOT OF CHANGES TO THE FORECAST...WITH PLENTY OF UNCERTAINTIES. THERE WILL CONTINUE TO BE THE POTENTIAL FOR ADDITIONAL UPPER LEVEL DISTURBANCES CROSSING THE REGION...THOUGH THERE ARE DIFFERENCES BETWEEN MODELS WITH THE TIMING/LOCATION...SO AS HAS BEEN THE CASE FOR A WHILE...THAT DAY 4-7 PERIOD IS A LOW CONFIDENCE ONE...AND POPS WERE KEPT LOW. AS FAR AS TEMPERATURES GO...AT THIS POINT SATURDAY IS FORECAST TO BE THE WARMEST DAY OF THE PERIOD...AHEAD OF SUNDAYS COLD FRONTAL PASSAGE...REACHING INTO THE UPPER 80S TO MID 90S. SUNDAY TEMPS HAVE A LITTLE MORE UNCERTAINTY WITH THE APPROACHING FRONT...BUT ARE CURRENTLY FORECAST IN THE MID/UPPER 80S...WITH TEMPS AS WE GET INTO MON THROUGH THUR GENERALLY NEAR 80 IN THE NORTH TO MID 80S SOUTH. && .AVIATION...(FOR THE 12Z KGRI/KEAR TAF THROUGH 12Z SATURDAY) ISSUED AT 541 AM CDT FRI JUN 20 2014 VFR CONDITIONS ARE EXPECTED FOR THE MOST PART...HOWEVER SOME THUNDERSTORMS COULD DEVELOP BY LATE AFTERNOON AND INTO THE EVENING AS A SHORTWAVE TROUGH MOVES IN...THEN ANY STORMS SHOULD MOVE OFF TO THE EAST OF THE TERMINAL OVERNIGHT. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && UPDATE...PFANNKUCH SHORT TERM...HEINLEIN LONG TERM...ADO AVIATION...HEINLEIN
Hazardous weather outlook, Jun 20, 10:36 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1036 AM CDT FRI JUN 20 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 211200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1036 AM CDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THROUGH EARLY THIS AFTERNOON...THERE IS A SLIGHT CHANCE FOR A FEW THUNDERSTORMS MAINLY NORTH OF A LINE FROM LITCHFIELD TO ST. PAUL NEBRASKA. AN ISOLATED SEVERE STORM WITH LARGE HAIL UP TO AROUND PING PONG BALL SIZE AND WINDS UP TO AROUND 60 MPH IS POSSIBLE. BY LATER THIS AFTERNOON...MAINLY AFTER 3 PM...CHANCES FOR THUNDERSTORMS WILL INCREASE SOMEWHAT AND GRADUALLY SPREAD FARTHER SOUTHEAST...EVENTUALLY INCLUDING THE ENTIRE OUTLOOK AREA THIS EVENING AND TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...THE ENVIRONMENT WILL BE SUPPORTIVE OF A FEW STRONG TO PERHAPS SEVERE STORMS...WITH THE MAIN THREATS BEING HAIL UP TO AROUND THE SIZE OF PING PONG BALLS AND WIND GUSTS UP TO AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...MAINLY DURING THE LATE AFTERNOON THROUGH OVERNIGHT HOURS...CHANCES FOR THUNDERSTORMS WILL EXIST ACROSS THE ENTIRE OUTLOOK AREA. THERE WILL BE THE POTENTIAL FOR SOME OF THESE THUNDERSTORMS TO BE ON THE STRONG TO SEVERE SIDE...WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY HAZARDS. PERIODIC THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE OUTLOOK AREA MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WITHIN VARIOUS PORTIONS OF THE OUTLOOK AREA AT VARIOUS TIMES THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH
In the hours before
Local storm report, Jun 20, 10:57 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1057 AM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM HAIL 6 N ARCADIA 41.51N 99.13W
06/20/2014 E0.88 INCH VALLEY NE PUBLIC
&&
PFANNKUCHSpecial weather statement, Jun 20, 11:11 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1111 AM CDT FRI JUN 20 2014
NEZ039>041-046-201700-
GREELEY NE-NANCE NE-VALLEY NE-SHERMAN NE-
1111 AM CDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR GREELEY...WESTERN NANCE...
SOUTHEASTERN VALLEY AND NORTHEASTERN SHERMAN COUNTIES UNTIL 1200 PM
CDT...
AT 1109 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
BETWEEN NORTH LOUP AND ORD...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ORD...GREELEY...SPALDING...GREELEY CENTER...SCOTIA...NORTH LOUP AND
WOLBACH.
LAT...LON 4141 9829 4139 9891 4161 9896 4174 9848
4174 9834
TIME...MOT...LOC 1609Z 255DEG 31KT 4155 9883
EDDYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 10:31 AM CDT | Severe Thunderstorm Warning | GID | Valley | 44 min |
| Jun 20, 11:11 AM CDT | Special Weather Statement | GID | Greeley | 49 min |
| Jun 20, 2:27 PM CDT | Special Weather Statement | GID | Sherman, Valley | 33 min |
| Jun 20, 2:34 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 41 min |
| Jun 20, 2:57 PM CDT | Special Weather Statement | GID | Greeley | 48 min |
| Jun 20, 3:01 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 44 min |
| Jun 20, 3:13 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 47 min |
| Jun 20, 3:36 PM CDT | Special Weather Statement | GID | Greeley | 39 min |
| Jun 20, 3:49 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 41 min |
| Jun 20, 4:04 PM CDT | Severe Thunderstorm Warning | GID | Greeley | 26 min |
| Jun 20, 4:38 PM CDT | Special Weather Statement | GID | Nance | 37 min |
| Jun 20, 5:17 PM CDT | Special Weather Statement | GID | Howard | 28 min |
| Jun 20, 5:40 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Merrick | 50 min |
| Jun 20, 5:57 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard | 33 min |
| Jun 20, 5:59 PM CDT | Special Weather Statement | GID | Sherman | 31 min |
| Jun 20, 6:12 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 48 min |
| Jun 20, 6:24 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Merrick | 51 min |
| Jun 20, 6:53 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 52 min |
| Jun 20, 6:55 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.